# SDR CALA2022081202057

- Difficulty date: August 12, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 87,233 hours, 34,016 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fastener
- Part number: NA
- Condition: Missing
- Location: Inbd Side #2 Pyl
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER MISSISNG INBOARD SIDE NBR 2 PYLON REPLACED MISSING SCREW ON INBD SIDE OF #2 PYLON AS REQUIRED
